# SDR USAA991493

- Difficulty date: January 10, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N263AU
- Make and model: Boeing 737201
- Aircraft serial: 22869
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 328
- Part time: 43,416 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-3 CHECK VISUAL INSPECTION, FOUND A 2 INCH BY 1 INCH AREA OF CORROSION AT BS 328, RBL 19 FLOORBEAM.  CORROSION LEVEL 1.  INSTALLED T-CAP PER SRM 53-10-9.  (M)
